The complexity ecology of parameters: An illustration using bounded max leaf number

Michael Fellows, Daniel Lokshtanov, N Misra, M Mnich, F Rosamond, Saket Saurabh

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)822-848
    Number of pages27
    JournalTheory of Computing Systems
    Volume45
    Issue number4
    Publication statusPublished - 2009

    Cite this

    Fellows, M., Lokshtanov, D., Misra, N., Mnich, M., Rosamond, F., & Saurabh, S. (2009). The complexity ecology of parameters: An illustration using bounded max leaf number. Theory of Computing Systems, 45(4), 822-848.